×

Found 356 Documents (Results 1–100)

100
MathJax

A remark on the Caristi’s fixed point theorem and the Brouwer fixed point theorem. (English) Zbl 1450.54016

Kreinovich, Vladik (ed.), Statistical and fuzzy approaches to data processing, with applications to econometrics and other areas. In honor of Hung T. Nguyen’s 75th birthday. Cham: Springer. Stud. Comput. Intell. 892, 93-99 (2021).
MSC:  54H25 47H10
PDF BibTeX XML Cite
Full Text: DOI

The asymptotic normality for the least squares estimator of parameters in a two dimensional sinusoidal model of observations. (English. Ukrainian original) Zbl 1446.62354

Theory Probab. Math. Stat. 100, 107-131 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 102-122 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic normality of the least squares estimate in trigonometric regression with strongly dependent noise. (Ukrainian. English summary) Zbl 1463.62197

PDF BibTeX XML Cite
Full Text: DOI

Information geometry and game theory. (English) Zbl 1414.62029

Ay, Nihat (ed.) et al., Information geometry and its applications. On the occasion of Shun-ichi Amari’s 80th birthday, IGAIA IV, Liblice, Czech Republic, June 12–17, 2016. Proceedings of the 4th international conference. Cham: Springer. Springer Proc. Math. Stat. 252, 19-46 (2018).
MSC:  62B10 91A06 54H25
PDF BibTeX XML Cite
Full Text: DOI

Some fundamental topological fixed point theorems for set-valued maps. (English) Zbl 1329.54002

Almezel, Saleh (ed.) et al., Topics in fixed point theory. Cham: Springer (ISBN 978-3-319-01585-9/hbk; 978-3-319-01586-6/ebook). 237-272 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On a numerical method for a homogeneous, nonlinear, nonlocal, elliptic boundary value problem. (English) Zbl 1236.34028

MSC:  34B15 65L10 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software